# SDR HNAA0800158

- Difficulty date: May 5, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8311
- Aircraft serial: 274
- Aircraft time: 33,908 hours, 39,214 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Tscu
- Part number: 30005000051
- Part serial: MM4619
- Condition: Faulted
- Location: Autofeather Sys
- Part time: 11,037 hours, 13,782 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AUTO FEATHER WOULD NOT ARM DURING TAKEOFF ROLL.
